Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
146 Doctors are Online

Having cold, nausea, headache and feel fatigued. Prescribed with Levaquin. Given steroid shot. What is the cause?

User rating for this question
Very Good
Answered by

Practicing since : 2009
Answered : 4362 Questions
I have a cold/bronchitis for several weeks...symptoms are mostly gone..took levaquin 750 mg for 5 days...still tired and not feeling like myself...this week I still feel fatigued..excessive hunger...nausea..and headaches...truly I feel hypoglycemic but my sugar levels have been fine... Went back to doc yesterday...he said it was all due to my body fighting infection...gave me a steroid shot and another round of levaquin...please help because I dont know know that it is related
Posted Wed, 27 Nov 2013 in Infections
Answered by Dr. Rakesh Madhyastha 24 minutes later
Brief Answer: Need more info Detailed Answer: Hello Thanks for the query I understand that you had a chest infection for which you were given levaquin for 5 days which is the right drug for respiratory infection. However I need to know a few extra details in order to come to a better conclusion 1. Did you have fever when levaquin was prescribed? 2. When you say fatigued, do you mean you are breathless? or you are unable to do daily activities because of tiredness 3. Do you have wheeze? (whistle like sound when you breathe) 4. Did the hunger start after or before steroids were given? 5. How many days since you are symptoms free? Please get back to me, I am awaiting your reply Regards
Above answer was peer-reviewed by
Follow-up: Having cold, nausea, headache and feel fatigued. Prescribed with Levaquin. Given steroid shot. What is the cause? 17 minutes later
I am just not want complete daily wheeze..the hunger..nausea and headaches began Monday...before a steroid was given. I feel hypoglycemic.
Answered by Dr. Rakesh Madhyastha 13 minutes later
Brief Answer: Post infectious disease syndrome Detailed Answer: Hello Thanks for the query I agree with your doctor that what you are suffering from looks like Post infectious disease syndrome where the body has fought an infection and because of that various catabolic processes have taken place which will take time to recover from. It sometimes takes up to 4 weeks for you to completely recover. Here is what I suggest to you 1. Have food XXXXXXX in carbohydrates, this will give instant energy. The best form is rice. Do not skip meals, eat your meals regularly and on time. Avoid food XXXXXXX in fat. 2. Drink plenty of water, this will help wash out the toxins faster. Drink upto 8 glasses of water a day 3. Vit B complex capsules help in recovering faster 4. Get adequate sleep at night, minimum of 6 hours a day If the symptoms still persists at the end of 4 weeks I would like you to do the following 1. Thyroid function test 2. Random cortisol 3. Complete blood count I hope I was of help, if you have any further queries please get back to me Regards
Above answer was peer-reviewed by
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions

The user accepted the expert's answer

Ask an Internal Med Specialist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor